On the time-reparametrization of quasi-polynomial systems

Szederkényi, Gábor and Hangos, Katalin and Magyar, Attila (2005) On the time-reparametrization of quasi-polynomial systems. PHYSICS LETTERS A, 334 (4). pp. 288-294.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:17
Last Modified: 11 Dec 2012 15:17
URI: http://eprints.sztaki.hu/id/eprint/3828

Update Item Update Item